# SDR DALA2018051503328

- Difficulty date: May 14, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 44,431 hours, 29,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS INTERMITTENTLY CAME ON & OFF DURING FLIGHT.  WATER WAS FOUND IN THE EXIT SIGN AT THE TAILCONE.   REPLACED IAW WDM 33-51. THE EMERGENCY LIGHTS NOW OPERATE NORMALLY. ALSO REMOVED CONDENSATION ABOVE AFT DROP CEILING PANEL.
